# SDR CAL960514

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Condition: Cracked
- Location: Rt Mlg
- Part time: 53,920 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 281 - EWR - ON TAKEOFF AFTER RAISING GEAR HANDLE, SYSTEM 'A' HYDRAULIC QUANTITY DROPPED TO ZERO AND PRESSURE FLUCTUATED BETWEEN 0/3000 PSI RAN APPROPRIATE CHECK LISTS AND RETURNED TO EWR.  OPERATED HYDRAULIC SYSTEM AND FOUND RIGHT GEAR DOOR ACTUATOR HOUSING CRACKED, REPLACED PER MM 32-32-81 AND CHECKED GOOD.  CYCLED ALL SYSTEMS AND FILLED RESERVOIR TO FULL. (M)
